FOR 18 YRS BEEN ON ACEBUTOLOL 150 MGS 2X DAY FOR BENIGN TACHYCARDIA AND PVCS. THEY HAD TOTALLY DISAPPEARED FOR THE LAST AT LEAST 5-7 YEARS. HAD TOTAL SURGICAL HYSTER. DEC 5TH, WENT ON A OVER THE COUNTER ESTERGONE CREAM AT 12 TIMES TOO MUCH BASED ON POOR INFO. FOR SIX DAYS. I WENT OFF IT IMMED. WHEN I FOUND OUT, AND THE NEXT DAY, MY HEART WENT INTO THE WORST PACS- (which i have never had i donthtink maybe the odd one)- just pvs off to the E.R. I WAS HAVING THEM EVERY SECOND BEAT I WAS TRYINGTO BE RELAXED KNOWING IT WOULD MAKE THEM WORSE, I GOT HOOKED UP, AND THEY SAID, BENIGN PACS, MY BLLOD PRESSURE WAS REALLY HIGH I NORMALLY SIT AT 94/62 AND DURING THIS EPISODE WENT TO 140/98!!! THEY GAVE ME INTRAVENOUS TROPANOLOL???i was having surge after surge of adrenaline it felt like somebody was giving meinjections of it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.